# SDR SWIA201231735

- Difficulty date: September 4, 2012
- Submitted: September 14, 2012
- Operation: Air carrier
- Aircraft: N581SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120349
- Aircraft time: 28,858 hours, 38,025 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FORWARD DOOR EMERGENCY LIGHT STRIP HAS ONE RED LIGHT INOPERATIVE. (SERVICE)  RELAMPED EMERGENCY LIGHT.
